# SDR AU981603

- Difficulty date: November 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc ALF502R5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibrates
- Location: Nr 1
- Stage of operation: NR
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 ENGINE HAD A VIBRATION READING OF 1.6 TOGETHER WITH A LOUD GRINDING NOISE AND THROTTLE BUZZ.
